MAUDE Adverse Event Report: HEARTSINE TECHNOLOGIES LTD PACKAGE, 450P,PP03J,JA,450-STR-JA-10; AUTOMATED EXTERNAL DEFIBRILALTOR

HEARTSINE TECHNOLOGIES LTD PACKAGE, 450P,PP03J,JA,450-STR-JA-10; AUTOMATED EXTERNAL DEFIBRILALTOR
Model Number SAM 450P
Medical Device Problem Code Electrical /Electronic Property Problem (1198)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/15/2021
Type of Reportable Event Malfunction
Event or Problem Description
Device beeping, intermittent green/red led.No patient involvement.
 
Additional Manufacturer Narrative
Heartsine evaluated the customer's returned device and verified the reported issue.The cause of the reported issue was attributed to moisture ingress as a result of adverse storage.
 
Event or Problem Description
Device beeping, intermittent green/red led.No patient involvement.

Brand Name
PACKAGE, 450P,PP03J,JA,450-STR-JA-10
Common Device Name
AUTOMATED EXTERNAL DEFIBRILALTOR
Manufacturer (Section D)
HEARTSINE TECHNOLOGIES LTD
203 airport road west
belfast BT3 9 ED
EI  BT3 9ED
MDR Report Key11391892
Report Number3004123209-2021-00077
Device Sequence Number14465223
Product Code MKJ
UDI-Device IdentifierM727SAM450P
UDI-PublicM727SAM450P
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
P160008
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 05/27/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model NumberSAM 450P
Device Catalogue Number450-STR-JA-10
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/22/2021
Initial Date Received by Manufacturer 02/17/2021
Supplement Date Received by Manufacturer05/18/2021
Initial Report FDA Received Date03/01/2021
Supplement Report FDA Received Date05/27/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1